INSOMNIA Vs REBIF
Hello everyone and hope you all had a lovely holiday.
Just about to finish my titration and have a few questions regarding my one and only side-affect ( touch wood ) and most effective ways of dealing with it.
I work nights so i inject Tuesday, Thursday and Saturday at 0700 after advice to sleep through whatever side-affects i may encounter, the problem is the only one i have experienced to date is Insomnia and am only getting 1to2 hours each day i inject followed by a full nights work.
Have my last 22 in the morning then up to full juice ( 44 ) Thursday, do you think there may be any changes in the way I have tolerated it so far or should it pretty much stay the same.
If nothing changes when I start the first few 44s would I be able do you think to change the Tuesday morning injecting to Monday nights as that is the longest gap therefore being awake during my insomnia which then I suppose wouldn’t be insomnia anymore, then proceed to take it Wednesday and Friday nights ( probably 2100 ) there after, so does anybody know if i can do that.
All suggestions and info welcome,
Re: INSOMNIA Vs REBIF
hi Derren. Isnt it amazing?? After all you hear and read about people with MS having fatige, to be the exception and have nights FULL of energy is almost crazy, isnt it??!!! I too, have bouts of extreme energy when I inject Rebif, have had it since week 1...and if I inject it after 8 pm, forget it- I cant sleep at all. The downside is on days when I dont inject, I feel twice as exhausted, probably more like the rest of the MS world..
But to answer your question. YES, as long as there are 24 hours between shots, you can play with your shot days. I had to do the same thing. I started injecting Tuesday, Thursday and Sunday just to have the "weekends" off, so I could enjoy a glass of wine or a cold beer Friday night and feel like the rest of the world...Then, I started injecting at 7 am, instead of 7 PM. Now, I inject on Tuesday, Thursday and Saturday mornings....and have TONS of energy all day long! So, you can play around with it, just always use that extra day to make the changes....it might take you a few weeks to get on a schedule you truly like- however, whatever works will be worth it in the end.
im glad to hear you arent experiencing any other symtoms...I didnt either, until I got to week 2 of 44mcgs...then, the nauseau and sweats started, however it only lasted a few weeks and I got used to it real fast...once those ended, it ended completely- but I still get super energized on shot days.
Wishing you the best...
Re: INSOMNIA Vs REBIF
Thanks for the reply and will swap times and days when i know it is going ok on the 44s cos i really need some proper sleep
thanks again Nikki
|All times are GMT -7. The time now is 07:34 AM.|